We discuss a method of constructing solutions of the initial value problem for diffusion-type equations in terms of solutions of certain Riccati and Ermakov-type systems. A nonautonomous Burgers-type equation is also considered. Examples include, but are not limited to the Fokker-Planck equation in physics, the Black-Scholes equation and the Hull-White model in finance.
Download count: 0
- Digital object identifier: 10.3390/math2020096
- Identifier TypeInternational standard serial numberIdentifier Value2227-7390
Citation and reuse
Cite this item
This is a suggested citation. Consult the appropriate style guide for specific citation guidelines.
Suazo, E., Suslov, S., & Vega-Guzmán, J. (2014). The Riccati System and a Diffusion-Type Equation. Mathematics, 2(2), 96-118. doi:10.3390/math2020096